Forum

getting lots of spots?

hi everyone, does anyone of you what could be the cause of this? I am getting lots of spots, on my face, back, chest even under my hair. I am getting as spotty as a teenager. I did think that it was a side effect of my drugs but I can't find anything saying this. I am taking pregabalin, amitryptiline, quinine, movicol, nifedipine, cod liver oil, evening primrose and starflower, and vit B12 (I think I should rattle!). Can anyone suggest any reason? Thanks

Lynne x

Hi Lynne, I am having a spot outbreak and have been for months. I’m not sure what the cause of it is, I’m not taking anything that you are. I have been extremely run down lately. I’ve been off work for three weeks with what started as tonsilitus. It might be worth seeing the doc, I’ve had some treatment before. At the minute I’m using proactiv combination system, not sure if it’s helping :-/ Suz xx

Hi Lynne,

I don’t take any of the same meds as you but I have recently Ben getting a lot of spots under my hair…not sure why! Sorry x

same here i get lots of spots under my hair. sometimes my pillow has blood on as they must pop during the night. doctor gave me some medicated shampoo but it dosnt seem to be making any differance

are you eating properly i come out with spots when my eating is bad xxx

I get spots under my hair sometimes,I use Alphosyl shampoo which gets rid of them.

It stinks,but it does work and my hair  looks good.xxjo